From McConnells, South Carolina, USA:
I have diabetes, treated with Glucophage [metformin], and this past weekend, my mother was hospitalized in critical condition. Needless to say, although I took my pills, my diet fell apart. While at the hospital with my mother, my urine was clear but definitely had sort of a neon greenish color that lasted a couple of days. A day after the green urine, I had what felt like a slow, strong muscle twitch (like you get in your eye or lip) just below my right rib cage. It was as if something had hiccups and lasted for almost an entire day. I've never experienced that feeling before or noticed greenish urine before. Is this related to the diabetes? If so, what is the significance?
The twitch could just be from a muscle spasm involving the muscle of the chest wall. The changes in the urine are less clear. If infection is present, there can be fever, burning with urination, frequent small voids, incomplete emptying, and suprapubic pain. In the absence of these symptoms, I am not sure what the color change is from. Since dyes are excreted in the urine, this is a possibility. The dyes may come from medications, foods, and beverages.
If you are experiencing persistently elevated sugars, symptoms similar to those mentioned above, or you are having pain, I would suggest you see your physician.
Original posting 29 Nov 2002
Posted to Other Illnesses
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:40
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.